MathSciNet Relay Station
MathSciNet bibliographic data
MR2176622 65D25 (65L07)
Elbarbary, Elsayed M. E.; El-Sayed, Salah M. Higher order pseudospectral differentiation matrices. Appl. Numer. Math. 55 (2005), no. 4, 425–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement